# SDR DALA12010240930

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 62,968 hours, 48,233 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED THE ACFT TO PIT DUE TO A REPORTED RT WING TANK FUEL LEAK. THE RIGHT TANK DECREASED TO 1200 LBS LESS THAN THE LEFT TANK. BOTH SIDES WERE BALANCED TO EQUAL LEVELS AND THEN THE RIGHT SIDE DECREASED AGAIN. AT THIS POINT THE QRH WAS COMPLIED WITH AND THE RIGHT ENGINE WAS SHUTDOWN. THE FLIGHT THEN DIVERTED TO THE NEAREST SUITABLE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT. MX VERIFIED THAT ALL FUEL QUANTITY INDICATORS WERE FUNCTIONING PROPERLY, THAT THE ARRIVAL FUEL WAS 1200 LBS LESS THAN PLANNED, AND THAT ALL TRANSFER AND CROSSFEED SYSTEMS FUNCTIONED PROPERLY.  A LEAK WAS FOUND ON THE UPPER WING AND WAS RE-SEALED.
